Hem/Onc Quiz #28: Tumor Lysis Syndrome

1. A 12-year-old boy with a recent diagnosis of acute lymphoblastic leukemia begins chemotherapy. Three days after initiation of treatment, he develops nausea, vomiting, and muscle cramps. Laboratory tests reveal hyperuricemia, hyperkalemia, hyperphosphatemia, and hypocalcemia. Which of the following is the most likely diagnosis?

Question 1 of 5

2. Which of the following medications is most appropriate for preventing the development of tumor lysis syndrome in a patient with high-grade non-Hodgkin lymphoma starting chemotherapy?

Question 2 of 5

3. A patient undergoing chemotherapy for Burkitt lymphoma develops tumor lysis syndrome. Which of the following electrolyte abnormalities directly contributes to the development of renal failure in this condition?

Question 3 of 5

4. A 15-year-old girl with T-cell acute lymphoblastic leukemia develops sudden onset of tetany 48 hours after starting chemotherapy. Laboratory findings include decreased serum calcium and elevated serum phosphate levels. Which of the following is the most likely cause of her symptoms?

Question 4 of 5

5. Which of the following is a complication of tumor lysis syndrome that can result in cardiac arrhythmias?

Question 5 of 5


 

¡Por tiempo limitado!

Unete a nuestro boletín mensual y obtén todos nuestros talleres USMLE/ECFMG ¡GRATIS! (+100 videos)

¡Únete a nuestra comunidad de IMGs!

¡Obtén actualizaciones mensuales USMLE y ECFMG, además, obtén un taller USMLE gratis al instante!

"Taller 01: ¿Qué es el USMLE?”

Taller Gratuito USMLE

Este taller proporciona un análisis en profundidad de todos los exámenes USMLE, consejos para tomar exámenes y cómo estudiar de manera efectiva.

OFERTA POR TIEMPO LIMITADO

Especialista ECFMG: Dr. Carla Rebeca Lainez Casal

Facultad de Medicina: Universidad Catholica de Santiago de Guayaquil
ECFMG Certification date: October 13, 2022.
Residency: 2023 Internal Medicine Applicant
+1 7542724970